MathSciNet Relay Station
MathSciNet bibliographic data
MR684242 58F11 (28D05)
Hofbauer, Franz; Keller, Gerhard Equilibrium states for piecewise monotonic transformations. Ergodic Theory Dynam. Systems 2 (1982), no. 1, 23–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement